# SDR DALA2021121607780

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 66,083 hours, 21,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 ROW 22 FDE ISLE EXIT LIGHT INOP. CORRECTIVE ACTION: REPAIRED DAMAGED WIRE IAW B757 SWPM 20-10-13 OPS CK GOOD. (8146224)
